nausea / water kefir ?

Home The Candida Forum Candida Questions nausea / water kefir ?

This topic contains 4 replies, has 3 voices, and was last updated by  Flipper 6 years, 9 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #88640

    Flipper
    Member
    Topics: 33
    Replies: 79

    I’ve developed almost constant nausea and fatigue this past week, (similar to the early months of pregnancy).
    I’ve been on the strict diet now for a few months and a couple weeks ago started water kefir. So I’m wondering if the nausea is caused by the water kefir. I’m drinking about 2 glasses a day.
    Any ideas on this??

    #88645

    goingnatural
    Member
    Topics: 38
    Replies: 249

    Flipper. How do you respond to other fermented products? What about yeast products?
    This sounds like it may be your immune system reacting.

    #88648

    Flipper
    Member
    Topics: 33
    Replies: 79

    Thanks for replying goingnatural,
    I don’t think I’ve had reactions to yeast or fermented foods in the past…at least that I’ve recognized.
    I’m thinking that I now have leaky gut and am reacting to many foods since I’ve started this strict diet. It feels like I’ve backed myself into a culinary corner now.

    #88667

    Landy360
    Member
    Topics: 3
    Replies: 7

    If i was you i’d slow down on the water kefir. Drink about 16 oz a day but split it into 2 or 3 sessions. And alot of the times it will give you symptoms like nausea or dizziness at first. Its all part of the way it works and the bad bacteria dying off.

    #88668

    Flipper
    Member
    Topics: 33
    Replies: 79

    Thanks Landy,
    I was hoping it was just die-off symptoms, but I hadn’t had nausea from die-off before. Hope you are right!

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘nausea / water kefir ?’ is closed to new replies.